# SDR QXEA2016112100733

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,239 hours, 39,033 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION WARNING WITHOUT BELL OR EVIDENCE OF FIRE ON THE T HANDLES. NR 2 ENGINE FIRE DETECT FAULT LIGHT A&B ILLUMINATED AND CIRCUIT BREAKER J7 POPPED. FOUND CHAFED WIRE IN THE NR 2 NACELLE. REPAIRED THE WIRE. OPERATIONAL TEST OF FIRE DETECTION SYSTEM GOOD. RETURNED TO SERVICE.
